Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Spotting after cortisone injection

Premium Questions

doctor1 MD

my son is XXXXof having cortizone injections, he claims it builds up in your body and can cause problems after awhile. I've had them every...

doctor1 MD

I went to dr. Yesterday and had my second cortisone injection (approx. after 3 months ... with stool this morning...a...

doctor1 MD

Is it safe to have a cortisone injection for shoulder bursitis 2 months after a lumbar fusion? Thanks ...

doctor1 MD

My blood sugar is 296 after eating I ha cortisone injections yesterday and woke with horrible headache and still have it will...

doctor1 MD

exercising pilates, all of it and it won't go away, looks similar to a hollow spot on my thigh after a cortisone...

Public Forum Discussions

doctor1 MD

I had cortisone injections in my wrist due to tendonitis problem that arose after my pregnancy. Now I have noticed a very...

doctor1 MD

Hi, I was given a cortisone injection in L3-L4 in hopes of preventing herniated disc surgery. The Dr. hit a nerve, so painful. Went...

doctor1 MD

Two and a half weeks ago I had two cortisone injections, one in my right knee and the other in my left shoulder. The next day I began...

doctor1 MD

I had a cortisone injection 3 months ago and again today in hips and shoulder. About 5 min afterward I could not walk straight,...

doctor1 MD

I received a cortisone injection in both ankles yesterday around 4pm. I have a headache and face is very flushed and warm today. I...

Mobile Questions and Answers

doctor1 MD

watch it for a day. if worse see your doctor

doctor1 MD

hello, welcome to hcm. no but stop before 3 days of surgery after consulting your doctor. take care...

doctor1 MD

Hello! This is not normal. It may be infection or persistent inflammation. I recommend you to consult with your orthopedist. Greetings